# SDR SWAA2012032702619

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 71,798 hours, 61,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266031
- Part serial: 115
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT UPPER OUTBD CORNER IS DELAMINATED.  REMOVED AND REPLACED NR 3 SLAT PER MM.
